MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 46MM; HIP COMPONENT
Model Number 38AM4604
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Reaction (2414); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, for unknown reasons patient received a revision, she suffered physical injury, pain, bodily impairment, debilitating lack of mobility, high levels of toxic metal levels, conscious pain and suffering and loss of earnings resulting from the use of the metal-on-metal wright hip system.On 2006 patient underwent a left total hip replacement and received a metal on metal wright hip system orthopaedic implant.
 
Additional Manufacturer Narrative
Updated event problem codes to reflect the incident description.The investigation results are the same as initially reported.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9868389
Report Number3010536692-2020-00264
Device Sequence Number11490498
Product Code KWA
UDI-Device IdentifierM68438AM46041
UDI-PublicM68438AM46041
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4604
Device Catalogue Number38AM4604
Device Lot Number086366642
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/03/2020
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date10/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;